Loading....
Coupon Accepted Successfully!

Anaesthesia

Open Flashcards

Premedication

Question
2 out of 24
 

A 35 yrs old female undergoing surgery under general anesthesia, during which there was sudden rise in end-tidal CO2 levels. Which of the following is not likely to the cause?



A Anaphylaxis

B Malignant hyperthermia

C Thyroid storm

D Neuroleptic Malignant syndrome

Ans. D

Neuroleptic Malignant syndrome.

Sudden intraoperative rise in end-tidal CO2 levels is not seen in Neuroleptic Malignant syndrome.

Sudden increase in EtCO2:

a. Malignant Hyperthermia

b. Ventilation of previously unventilated lung

c. Increase of blood pressure

d. Release of tourniquet

e. Bicarb causes a temporary <2 minute rise in ETCO2

EtCO2 values 0:

a. Extubation/Movement into hypopharynx

b. Ventilator disconnection or failure

c. EtCO2 defect

d. ETT kink

Sudden decrease EtCO2 (not to 0)

a. Leak or obstruction in system

b. Partial disconnect

c. Partial airway obstruction (secretions)

d. High-dose epi can cause a decrease.

Premedication Flashcard List

24 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)